# SDR UALA2012062903491

- Difficulty date: June 29, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 61,904 hours, 22,560 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT JUMPSEAT WILL NOT SLIDE TO STOWED POSITION.  REPAIRED SEAT TO SLIDE AND LOCK.  SEAT OPS NORMAL.
